Repositorio de producción científica de la Universidad de Sevilla

Some remarks on optimality conditions for fuzzy optimization problems

 

Advanced Search
 
Opened Access Some remarks on optimality conditions for fuzzy optimization problems
Cites
Show item statistics
Icon
Export to
Author: Rufián Lizana, Antonio
Osuna Gómez, Rafaela
Chalco Cano, Yurilev
Román Flores, Heriberto Eduardo
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2017
Published in: Revista de Investigacion Operacional, 38 (2), 189-194.
Document type: Article
Abstract: In this article we present a new concept of stationary point for gH-differentiable fuzzy functions which generalize previous concepts that exist in the literature. Also, we give a concept of generalized convexity for gH-differentiable fuzzy functions more useful than level-wise generalized convexity (generalized convexity of the endpoint functions). Then we give optimatily conditions for fuzzy optimization problems. En este artículo presentamos un nuevo concepto de punto estacionario para funciones difusas gHdiferenciables que generalizan los conceptos previos que existen en la literatura. También damos un concepto de convexidad generalizada para funciones difusas gH-diferenciables más útil que los basados en las funciones extremos. A partir de esos conceptos, damos condiciones de optimalidad para problemas de optimización difusos.
Size: 266.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/67459

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)